# SDR AALA202202072920

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 5,769 hours, 1,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE PERFORMED A SCHEDULED REPLACEMENT OF THE L4 DOOR SLIDE AND DURING THE POST INSTALLATION FUNCTIONAL CHECK EMERGENCY POWER SUPPLY UNIT 13WL WOULD NOT TEST. MAINTENANCE DETERMINED THAT THE REPLACEMENT SLIDE WAS BAD FROM STOCK AND RE-INSTALLED THE PREVIOUSLY REMOVED SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD  2600025011.
